Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 29, NWS Jackson, MS

February 20, 2014Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 20, 2014, 11:11 PM CST for Forrest County, Lamar County, Mississippi. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2014, 11:11 PM CST (05:11 UTC)
Expired
Feb 21, 2014, 12:15 AM CST
In force
64 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Forrest County, MS, Lamar County, MS

What was reported inside it

TimeReportWhereRemark
Feb 20, 11:32 PM CSTTSTM WND GST 615 Se Hattiesburg, MSRECORDED AT KHBG

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 6:05 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 5.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2014-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2014-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1934 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
1.7
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WUUS54 KJAN 210511
SVRJAN
MSC035-073-210615-
/O.NEW.KJAN.SV.W.0029.140221T0511Z-140221T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1111 PM CST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 1215 AM CST

* AT 1111 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 7 MILES NORTHEAST OF PINEBUR TO PICKWICK...AND
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BAXTERVILLE AROUND 1125 PM CST.
  PURVIS AROUND 1130 PM CST.
  LUMBERTON AROUND 1135 PM CST.
  MCLAURIN AROUND 1140 PM CST.
  ROCK HILL AROUND 1145 PM CST.
  BROOKLYN AND MAXIE AROUND 1155 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
MISSISSIPPI.

LAT...LON 3100 8935 3100 8941 3097 8943 3097 8947
      3099 8948 3101 8951 3100 8955 3100 8966
      3129 8965 3136 8914 3092 8915 3092 8935
TIME...MOT...LOC 0511Z 275DEG 41KT 3122 8959 3108 8979

$$

CME
3 follow-up statements
296 
WWUS54 KJAN 210529
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1129 PM CST THU FEB 20 2014

MSC035-073-210615-
/O.CON.KJAN.SV.W.0029.000000T0000Z-140221T0615Z/
LAMAR MS-FORREST MS-
1129 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FORREST AND
SOUTHERN LAMAR COUNTIES UNTIL 1215 AM CST...

AT 1124 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM HATTIESBURG TO PURVIS...AND MOVING EAST AT 50
MPH.

HAZARD...60 MPH WIND GUSTS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MCLAURIN AROUND 1135 PM CST.
  MAXIE AND BROOKLYN AROUND 1140 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
MISSISSIPPI.

LAT...LON 3100 8935 3100 8942 3097 8943 3098 8947
      3101 8951 3100 8966 3109 8965 3120 8944
      3133 8936 3136 8914 3092 8915 3092 8935
TIME...MOT...LOC 0529Z 276DEG 45KT 3128 8926 3111 8935

$$

CME
570 
WWUS54 KJAN 210543
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1143 PM CST THU FEB 20 2014

MSC035-073-210615-
/O.CON.KJAN.SV.W.0029.000000T0000Z-140221T0615Z/
LAMAR MS-FORREST MS-
1143 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FORREST AND
SOUTHERN LAMAR COUNTIES UNTIL 1215 AM CST...

AT 1138 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BELLEVILLE TO ROCK HILL...AND MOVING EAST AT 40
MPH.

HAZARD...60 MPH WIND GUSTS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MAXIE AROUND 1150 PM CST.
  BROOKLYN AROUND 1155 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
MISSISSIPPI.

LAT...LON 3100 8935 3100 8942 3097 8943 3098 8947
      3101 8951 3100 8966 3108 8958 3119 8935
      3135 8922 3136 8914 3092 8915 3092 8935
TIME...MOT...LOC 0543Z 266DEG 35KT 3125 8910 3107 8931

$$

CME
298 
WWUS54 KJAN 210557
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1157 PM CST THU FEB 20 2014

MSC035-073-210615-
/O.CON.KJAN.SV.W.0029.000000T0000Z-140221T0615Z/
LAMAR MS-FORREST MS-
1157 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
FORREST AND SOUTHEASTERN LAMAR COUNTIES UNTIL 1215 AM CST...

AT 1152 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES SOUTHEAST OF MCLAURIN TO 5 MILES EAST OF
LUMBERTON...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MAXIE AROUND 1210 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST FRIDAY MORNING FOR
MISSISSIPPI.

LAT...LON 3100 8935 3100 8942 3097 8943 3098 8947
      3101 8951 3109 8946 3124 8914 3092 8915
      3092 8935
TIME...MOT...LOC 0557Z 272DEG 24KT 3113 8910 3098 8933

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 10:35 PM CST, 36 minutes earlier.

Area forecast discussion, Feb 20, 10:35 PM CST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1035 PM CST THU FEB 20 2014

.DISCUSSION...SEVERE STORMS CONTINUE TO DEVELOP IN THE MOST AND
UNSTABLE AIR OVER SOUTHEAST/EAST MISSISSIPPI. DEWPOINTS WERE IN THE
LOWER TO MID 60S AND IT REMAINS UNSTABLE...SO THE RISK FOR TORNADOES
WILL CONTINUE. THE FRONT WAS STARTING TO CATCH UP TO SOME OF THE
EARLIER CONVECTION...SO MORE SEVERE STORMS WERE DEVELOPING FOR
CENTRAL MISSISSIPPI. A LARGE AREA OF RAIN HAS DEVELOPED OVER THE
WATCH AREA AND THE FLASH FLOOD POTENTIAL HAS INCREASED. HEAVY
DOWNPOURS WERE CAUSING FLOODING IN SEVERAL PLACES.

THE COLD AIR WAS STILL OVER NORTHWEST ARKANSAS AND
MAY NOT SPREAD ACROSS THE ENTIRE CWA TONIGHT. RAISED TEMPS ACROSS
THE AREA A FEW DEGREES AND TWEAKED HOURLY VALUES TO ACCOUNT FOR THE
WARMER TEMPERATURES. DRIER AIR WAS SLOWLY EASING THIS WAY...VALUES
WERE DOWN TO THE UPPER 30S IN GREENVILLE. MORE UPDATES TO
TEMPS/DEWPOINTS ARE LIKELY.

WINDS CONTINUE TO GUST ACROSS THE REGION...BUT ARE NOT QUITE
ADVISORY CRITERIA. ALTHOUGH GUSTS WILL OCCASIONALLY BE HIGHER...WILL
MAINTAIN 10 TO 20 KTS THROUGH TONIGHT.

&&

.AVIATION...THE RAIN HAS ENDED FOR GLH/GWO...SO VFR CONDITIONS SHOULD
PREVAIL THROUGH THE FORECAST PERIOD. FOR HKS/JAN...THERE WILL BE SHOWERS
AND THUNDERSTORMS THROUGH MIDNIGHT. GTR/MEI/HBG MAY HAVE RAIN THROUGH
8Z. THE WINDS HAVE DIMINISHED ACROSS THE AREA...BUT THERE MAY BE SOME
GUSTS FOR THE SITES WHERE THUNDERSTORMS WERE STILL PASSING. AFTER 12Z
VFR CONDITIONS WILL PREVAIL AT ALL SITES THROUGH 12Z SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       52  63  35  68 /  99   0   0   3
MERIDIAN      54  64  31  67 / 100   0   0   3
VICKSBURG     51  64  34  70 /  56   0   0   3
HATTIESBURG   54  67  35  70 / 100   0   0   1
NATCHEZ       51  61  37  69 /  98   0   0   3
GREENVILLE    46  63  38  67 /  15   0   0   2
GREENWOOD     47  64  35  69 /  27   0   0   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

7
Hazardous weather outlook, Feb 20, 9:59 PM CST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
959 PM CST THU FEB 20 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>036-
040>042-047-220400-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON-
HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN-
959 PM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...THE REST OF TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

MSZ030>033-037>039-043>046-048>066-072>074-220400-
CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS-
LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
959 PM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...
AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...THE REST OF TONIGHT AND FRIDAY

TORNADOES
RISK...ELEVATED
TIMING...REMAINDER OF TONIGHT

SEVERE THUNDERSTORMS
RISK...ELEVATED
TIMING...REMAINDER OF TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE
NORTHEAST ACROSS THE AREA AHEAD OF A COLD FRONT THROUGH THE EVENING. WIND
GUSTS TO 60 MPH...HAIL TO SIZE OF HALF DOLLARS...AND TORNADOES WILL
BE POSSIBLE WITH THE MOST INTENSE STORMS. THE THREAT OF STORMS WILL
END SHORTLY AFTER MIDNIGHT AS THE COLD FRONT MOVES EAST OF THE AREA

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST
OF TONIGHT.

21

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Feb 20, 10:33 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1033 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     FLASH FLOOD      4 SSE COLUMBIA          31.20N 89.79W
02/20/2014                   MARION             MS   LAW ENFORCEMENT

            FLOODING REPORTED ON J E BROWN DRIVE...ARTHUR B JOHNSON
            LANE...AND HARRISON JEFFERSON DRIVE

&&

DL
Local storm report, Feb 20, 10:39 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1039 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     4 ESE SANFORD           31.46N 89.36W
02/20/2014                   JONES              MS   EMERGENCY MNGR

            A MOBILE HOME WAS SHIFTED A FOOT...AND THE DECK AND
            CANOPY WERE BLOWN AWAY ALONG EDDIE WALKER ROAD. POSSIBLE
            TORNADO.

&&

DL
Local storm report, Feb 20, 10:42 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1042 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND DMG     4 ESE SANFORD           31.47N 89.36W
02/20/2014                   JONES              MS   EMERGENCY MNGR

            MINOR DAMAGE OCCURRED TO A HOUSE...FOUR CHICKEN HOUSES
            WERE DAMAGED...AND A SHOP WAS DAMAGED ALONG JENKINS ROAD.
            POSSIBLE TORNADO.

&&

DL
Local storm report, Feb 20, 10:46 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1046 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     TSTM WND DMG     3 WNW ELLISVILLE        31.61N 89.26W
02/20/2014                   JONES              MS   EMERGENCY MNGR

            TREES DOWNED ALONG SAND HILL TOWNSHIP ROAD

&&

DL
Local storm report, Feb 20, 10:56 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1056 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     TSTM WND DMG     STEENS                  33.56N 88.32W
02/20/2014                   LOWNDES            MS   PUBLIC

            TREES AND POWERLINES DOWN IN THE STEENS AREA ON HIGHWAY
            12. REPORT VIA SOCIAL MEDIA.

1055 PM     FLASH FLOOD      HATTIESBURG             31.31N 89.31W
02/20/2014                   FORREST            MS   BROADCAST MEDIA

            NUMEROUS REPORTS OF FLOODING IN HATTIESBURG INCLUDING ON
            HARDY STREET AT USM.

&&

BYRD
Local storm report, Feb 20, 11:10 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1110 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             3 S GOODWATER           31.87N 88.85W
02/20/2014  E0.75 INCH       CLARKE             MS   EMERGENCY MNGR

            REPORTED IN THE BEAVERDAM COMMUNITY. POWER OUTAGES ALSO
            REPORTED IN THE AREA

1040 PM     FLASH FLOOD      2 W SANFORD             31.49N 89.47W
02/20/2014                   COVINGTON          MS   EMERGENCY MNGR

            FLOODING WAS REPORTED ON BOYKIN LANE AND CHARLES WILLIAMS
            DRIVE

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 6:05 PM CSTSevere Thunderstorm WarningJANLincoln55 min
Feb 20, 6:15 PM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore45 min
Feb 20, 6:20 PM CSTSevere Thunderstorm WarningJANClarke40 min
Feb 20, 6:31 PM CSTSpecial Weather StatementJANHolmes, Humphreys, Yazoo29 min
Feb 20, 6:43 PM CSTSpecial Weather StatementJANSimpson42 min
Feb 20, 6:45 PM CSTSpecial Weather StatementJANMontgomery, Webster30 min
Feb 20, 7:10 PM CSTSpecial Weather StatementJANHolmes, Yazoo30 min
Feb 20, 7:12 PM CSTTornado WarningJANMarion63 min
Feb 20, 7:34 PM CSTSpecial Weather StatementJANAttala, Warren, Yazoo31 min
Feb 20, 7:46 PM CSTSpecial Weather StatementJANScott44 min
Feb 20, 7:46 PM CSTSevere Thunderstorm WarningJANChoctaw, Montgomery, Webster44 min
Feb 20, 7:54 PM CSTSevere Thunderstorm WarningJANAttala, Choctaw51 min
Feb 20, 7:58 PM CSTTornado WarningJANCovington, Jefferson Davis, Lamar, Marion62 min
Feb 20, 8:08 PM CSTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha52 min
Feb 20, 8:27 PM CSTFlash Flood WarningJANMarion3 hr
Feb 20, 8:28 PM CSTSevere Thunderstorm WarningJANMarion32 min
Feb 20, 8:32 PM CSTTornado WarningJANCovington, Jones58 min
Feb 20, 8:39 PM CSTSevere Thunderstorm WarningJANLowndes51 min
Feb 20, 8:45 PM CSTSevere Thunderstorm WarningJANLamar45 min
Feb 20, 8:52 PM CSTTornado WarningJANLowndes23 min
Feb 20, 9:12 PM CSTSevere Thunderstorm WarningJANForrest, Jones, Lamar63 min
Feb 20, 9:22 PM CSTFlash Flood WarningJANLowndes, Oktibbeha98 min
Feb 20, 9:26 PM CSTTornado WarningJANJones49 min
Feb 20, 9:34 PM CSTFlash Flood WarningJANLawrence, Lincoln116 min
Feb 20, 9:39 PM CSTFlash Flood WarningJANCovington, Forrest, Jones, Lamar3 hr
Feb 20, 10:03 PM CSTSpecial Weather StatementJANRankin32 min
Feb 20, 10:07 PM CSTFlash Flood WarningJANJefferson Davis3 hr
Feb 20, 10:10 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Marion50 min
Feb 20, 10:18 PM CSTSevere Thunderstorm WarningJANForrest, Jones, Lamar57 min
Feb 20, 10:29 PM CSTSevere Thunderstorm WarningJANRankin, Scott, Smith46 min
Feb 20, 10:31 PM CSTTornado WarningJANClarke, Jasper29 min
Feb 20, 10:53 PM CSTSevere Thunderstorm WarningJANMarion37 min
Feb 20, 11:08 PM CSTFlash Flood WarningJANMarion3 hr
Feb 20, 11:16 PM CSTSpecial Weather StatementJANKemper, Noxubee29 min
Feb 20, 11:38 PM CSTAreal Flood WarningJANLawrence, Lincoln3 hr
Feb 20, 11:39 PM CSTSpecial Weather StatementJANLauderdale31 min
Feb 20, 11:51 PM CSTFlash Flood WarningJANForrest, Lamar114 min
Feb 21, 12:31 AM CSTAreal Flood WarningJANCovington, Forrest, Jones, Lamar3 hr
Feb 21, 1:12 AM CSTAreal Flood WarningJANJefferson Davis3 hr
Feb 21, 2:18 AM CSTAreal Flood WarningJANMarion3 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.